AM  Vol.2 No.11 , November 2011
On the Zeros of a Polynomial
ABSTRACT
In this paper we consider the problem of finding the estimate of maximum number of zeros in a prescribed region and the results which we obtain generalizes and improves upon some well known results.

Cite this paper
nullM. Pukhta, "On the Zeros of a Polynomial," Applied Mathematics, Vol. 2 No. 11, 2011, pp. 1356-1358. doi: 10.4236/am.2011.211189.
References
[1]   N. K. Govil and Q. I. Rehman, “On the Enstrom Kakeya Theorem,” Tohoku Mathematical Journal, Vol. 20, No. 2, 1968, pp. 126-136. doi:10.2748/tmj/1178243172

[2]   Q. G. Mohammad, “On the Zeros of the Polynomials,” American Mathematical Monthly, Vol. 72, No. 6, 1965, pp. 631-633. doi:10.2307/2313853

[3]   E. C. Titchmarsh, “The Theory of Functions,” 2nd Edition, Oxford University Press, London, 1939.

[4]   K. K. Dewan, “Extremal Properties and Coefficient Estimates for Polynomials with Restricted Zeros and on Location of Zeros of Polynomials,” Ph.D Thesis, Indian Institutes of Technology, Delhi, 1980.

 
 
Top